Volume 9, Number 3
Previous Issue Next Issue

J. Comp. Math., 9 (1991), pp. 193-197

Preview Full PDF 206 1743 Abstract

You-dong Liang, Xiu-zi Ye & Xiao-fen Feng

J. Comp. Math., 9 (1991), pp. 198-210.

Preview Full PDF 212 1819 Abstract

Meng-zhao Qin, Dao-liu Wang & Mei-qing Zhang

J. Comp. Math., 9 (1991), pp. 211-221

Full PDF 119 1821 Abstract

Lian-sheng Zhang & Wei-wen Tian

J. Comp. Math., 9 (1991), pp. 222-228.

Preview Full PDF 203 1718 Abstract

Kang Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 229-237

Preview Full PDF 198 1782 Abstract

Yan-ping Lin

J. Comp. Math., 9 (1991), pp. 238-246

Preview Full PDF 219 1784 Abstract

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 247-255

Preview Full PDF 212 1829 Abstract

Tang-an Gao & Ze-ke Wang

J. Comp. Math., 9 (1991), pp. 256-261

Preview Full PDF 198 1810 Abstract

Yi-yong Nie & Shu-rong Xu

J. Comp. Math., 9 (1991), pp. 262-272

Preview Full PDF 209 1784 Abstract

Xue-song Bao, Hong-yi Xu & You-cai Rui

J. Comp. Math., 9 (1991), pp. 273-277

Preview Full PDF 202 1758 Abstract

Wei-ming Cao & Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 278-289

Preview Full PDF 211 1832 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard